# SDR Y2PA2012052300002

- Difficulty date: May 23, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N949NS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- Aircraft time: 54,659 hours, 29,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 22732
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LIGHTED EMERGENCY SIGNS INOPERATIVE.  MX R & R BATTERY PACK IN POSITION B5-105.  OPS CHECKED GOOD IAW MM 33-53-00.  NO DEFECTS NOTED.
